# SDR SWAA2022111772467

- Difficulty date: November 17, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N8669B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36655
- Aircraft time: 25,176 hours, 11,781 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHTS INOP AT L2 DOOR.  REMOVED AND REPLACED EMERGENCY BATTERY PACK POS M1673. PERFORMED OPS CHECK FOUND NORMAL.  REMOVED AND REPLACED EMERGENCY BATTERY PACK POS M1673 PER REF AMM 33-51-06-960-805. PERFORMED OPS CHECK FOUND NORMAL.
